# SDR AALA20141031002

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 14,740 hours, 5,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 4070156
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT DURING CRUISE AT FLIGHT LEVEL 370 FLIGHT ATTENDANTS ADVISED FLIGHT CREW THEY FELT LIGHT HEADED.  NO SMOKE, NO FUMES IDENTIFIED.  CABIN ALTITUDE WAS 6000 FEET.  FLIGHT DIVERTED, LANDING UNEVENTFUL & NOT OVERWEIGHT.  REPLACED LT & RT RECIRCULATION FILTERS.  PERFORMED ENG RUNS & INSPECTED OVERHEAD BINS & CARGO COMPARTMENTS.  ALL CHECKED NORMAL.
